# SDR SWAA2022031078741

- Difficulty date: June 8, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 69,907 hours, 41,216 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STA129.50 RIB IS CRACKED AT 3RD STIFFENER FROM LEADING EDGE.MARKED / REPAIRED L/H HORIZONTAL STAB RIB @ STA 129.5 PER SRM 55-10-09-2R-5 56304R 27JUN19
